# SDR SIMA20140330020

- Difficulty date: March 30, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,842 hours, 31,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 108834
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HOLDER ASSEMBLY INOPERATIVE 2013-1A & SN 108834.  REMOVED BATTERY HOLDER ASSEMBLY INOPERATIVE 2013-1A & SN 108834.
